# SDR ASAA2015081513036

- Difficulty date: August 15, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769010
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS SPOTS OF CORROSION, BS 767 TO BS 787.  ACFT GROUNDED. REMOVED CORROSION WAS FOUND OUT OF LIMITS, REPAIRED TRANSITION IAW SRM 53-60-53-2R-4, W 1.5, O .080, R .034, L 1.2, D .006.
